# SDR ASOA2013031403198

- Difficulty date: February 21, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 21,487 hours, 19,867 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD VERTICAL POST AT FS 409.00+128, RBL 18 HAS AN INDICATION NOTED AT WL 69.00 .3" LONG X 55 PERCENT FSH. FAILED NDT INSPECTION AFT FLANGE RADIUS.  REMOVED INBD & CRACKED OTBD VERTICAL POST AT FS 409+128 RBL 18 IAW SRM 51-42-06.  LOCATED FASTENER HOLES IN NEW INBD POST PN: 601R32208-32S & OTBD, POST PN: 601R32208-156 IAW SRM 51-40-11.  BENCH ASSEMBLED THE INBD & OTBD FS 409, RBL 18 VERTICAL POSTS.  LOCATED & DRILLED 409 POST ASSY & INSTALLED IAW SRM 51-42-22-00 & 51-40-11-00 & 51-42-06.
